Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 188, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 7, 2012, 6:16 PM CDT for Okfuskee County, Okmulgee County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2012, 6:16 PM CDT (23:16 UTC)
- Expired
- Aug 7, 2012, 6:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1162 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1956 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
496 WUUS54 KTSA 072316 SVRTSA OKC107-111-072345- /O.NEW.KTSA.SV.W.0188.120807T2316Z-120807T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 616 PM CDT TUE AUG 7 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA SOUTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA * UNTIL 645 PM CDT * AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF SCHULTER...MOVING SOUTHWEST AT 10 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 65 MPH... NICKEL HAIL... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... SCHULTER...WILSON...DEWAR AND HENRYETTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3540 9597 3550 9616 3561 9598 3557 9589 TIME...MOT...LOC 2316Z 027DEG 09KT 3555 9599 $$
3 follow-up statements
823 WWUS54 KTSA 072321 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 621 PM CDT TUE AUG 7 2012 OKC107-111-072345- /O.CON.KTSA.SV.W.0188.000000T0000Z-120807T2345Z/ OKFUSKEE OK-OKMULGEE OK- 621 PM CDT TUE AUG 7 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SOUTHERN OKMULGEE AND EASTERN OKFUSKEE COUNTIES... AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILSON... MOVING SOUTHWEST AT 15 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3556 9603 3553 9592 3540 9597 3550 9616 TIME...MOT...LOC 2321Z 025DEG 14KT 3552 9600 $$
492
WWUS54 KTSA 072333
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT TUE AUG 7 2012
OKC107-072342-
/O.CAN.KTSA.SV.W.0188.000000T0000Z-120807T2345Z/
OKFUSKEE OK-
633 PM CDT TUE AUG 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OKFUSKEE COUNTY IS
CANCELLED...
LAT...LON 3554 9605 3550 9595 3540 9597 3545 9607
3547 9609 3550 9609
TIME...MOT...LOC 2332Z 025DEG 14KT 3548 9602
$$
OKC111-072345-
/O.CON.KTSA.SV.W.0188.000000T0000Z-120807T2345Z/
OKMULGEE OK-
633 PM CDT TUE AUG 7 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHERN OKMULGEE COUNTY...
AT 628 PM CDT...A WEAKENING SEVERE THUNDERSTORM WAS LOCATED NEAR
WILSON...MOVING SOUTHWEST AT 10 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
THIS STORM WAS SLOWLY WEAKENING BUT MAY STILL BE CAPABLE OF BRIEF
WIND GUSTS TO 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3554 9605 3550 9595 3540 9597 3545 9607
3547 9609 3550 9609
TIME...MOT...LOC 2332Z 025DEG 09KT 3548 9602
$$455
WWUS54 KTSA 072341
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT TUE AUG 7 2012
OKC111-072350-
/O.EXP.KTSA.SV.W.0188.000000T0000Z-120807T2345Z/
OKMULGEE OK-
641 PM CDT TUE AUG 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OKMULGEE COUNTY
EXPIRES AT 645 PM CDT...
THE THUNDERSTORM OVER SOUTHWEST OKMULGEE COUNTY WAS DISSIPATING
NORTHWEST OF HENRYETTA. THEREFORE THE SEVERE THUNDERSTORM WARNING
WILL BE ALLOWED TO EXPIRE.
LAT...LON 3554 9605 3550 9595 3540 9597 3545 9607
3547 9609 3550 9609
TIME...MOT...LOC 2340Z 025DEG 9KT 3546 9603
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:13 PM CDT, 3 minutes earlier.
Area forecast discussion, Aug 7, 6:13 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT TUE AUG 7 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ISOLATED SHOWERS AND THUNDERSTORMS WILL DISSIPATE BY AROUND SUNSET
AND ARE NOT LIKELY TO AFFECT ANY OF THE TAF SITES. SCATTERED
SHOWERS AND STORMS ARE EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA
WEDNESDAY MORNING AND NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA
WEDNESDAY AFTERNOON. VFR CONDITIONS WILL PREVAIL OUTSIDE OF SHOWER
AND STORM AREAS.
&&
.PREV DISCUSSION... /ISSUED 345 PM CDT TUE AUG 7 2012/
DISCUSSION...
WIDELY SCATTERED CONVECTION ACROSS SE OK AND WC AR HAS BEEN
MAINTAINED BY AFTERNOON SURFACE HEATING AND SUFFICIENT MID AND
UPPER LEVEL FLOW. SHORTWAVE ENERGY WITHIN THE NORTHERLY FLOW WILL
OFFER SHOWER AND THUNDERSTORM CHANCES TONIGHT THROUGH WEDNESDAY
NIGHT. REGARDING THE ONGOING HEAT ADVISORY...WILL ALLOW NPW TO
EXPIRE AT 02Z. WILL HOLD OF AN ANY ADDITIONAL ADVISORY AT THIS TIME
WITH UNCERTAINTY SURROUNDING THE DURATION/AREAL COVERAGE OF CLOUDS
AND CONVECTION TOMORROW.
STRONG UPPER SYSTEM WILL SWING THROUGH THE HIGH PLAINS/UPPER MIDWEST AND
THEN SLOW AS IT APPROACHES THE OHIO VALLEY REGION IN THE THURSDAY
THROUGH SUNDAY TIME PERIOD. THIS FEATURE WILL AID IN PUSHING DRIER
AND COOLER SURFACE AIR INTO THE AREA FROM THE NORTHEAST FOR
FRIDAY...AND WILL RESULT IN A VERY COOL DAY BY AUGUST STANDARDS.
TEMPERATURES WILL BEING TO REBOUND FOR SATURDAY AND BEYOND. WILL
MAINTAIN LOW POPS ACROSS PORTIONS OF THE AREA OVER THE WEEKEND AND
INTO EARLY NEXT WEEK WITH WEAK...BUT INCONSISTENTLY PLACED QPF
SIGNALS INDICATED BY THE MEDIUM RANGE GUIDANCE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-
OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 9 PM TUESDAY FOR ARZ029.
&&
AVIATION...05Hazardous weather outlook, Aug 7, 5:00 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CDT TUE AUG 7 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT TUE AUG 7 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... PULSE TYPE THUNDERSTORMS ARE ONGOING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. MANY OF THESE STORMS ARE BRIEFLY BECOMING STRONG TO SEVERE. THIS ACTIVITY IS EXPECTED TO CONTINUE OVER THE NEXT FEW HOURS... SLOWLY DIMINISHING AFTER SUNSET. DAMAGING DOWNBURST WINDS ARE THE PRIMARY THREAT WITH THIS ACTIVITY. TEMPERATURES HAVE CLIMBED INTO TRIPLE DIGITS AREAWIDE THIS AFTERNOON... CONTINUING THE DANGEROUS HEAT ACROSS THE SOUTHERN PLAINS. AS SUCH... THE FIRE DANGER ALSO CONTINUES ACROSS EASTERN OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DANGEROUS FIRE WEATHER AND EXCESSIVE HEAT WILL REMAIN A CONCERN OVER THE THE NEXT FEW DAYS... AS HIGH TEMPERATURES CLIMB TO NEAR TRIPLE DIGITS EACH AFTERNOON. A WEAK UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION ON WEDNESDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. A FEW OF THESE STORMS COULD BE SEVERE WEDNESDAY AFTERNOON AS THE ATMOSPHERE BECOMES MODERATELY UNSTABLE. A COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY AFTERNOON INTO FRIDAY WITH COOLER CONDITIONS EXPECTED INTO THE WEEKEND. LIMITED PRECIPITATION CHANCES WILL REMAIN AS NORTHWEST FLOW ALOFT PERSISTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 7, 4:49 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT TUE AUG 7 2012
ARZ011-072215-
MADISON AR-
449 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
SOUTHWESTERN MADISON
AT 449 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CROSSES...
MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...COMBS...PATRICK...DELANEY AND CROSSES.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3577 9380 3577 9396 3581 9396 3591 9393
3590 9381
TIME...MOT...LOC 2149Z 007DEG 7KT 3587 9388Special weather statement, Aug 7, 5:15 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT TUE AUG 7 2012
OKZ073>075-072245-
HASKELL OK-LATIMER OK-PITTSBURG OK-
515 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...NORTHEASTERN PITTSBURG AND NORTHERN
LATIMER
AT 512 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS OVER SOUTHWEST
HASKELL COUNTY BETWEEN KINTA AND QUINTON. THE STORMS WERE PRODUCING
WINDS THAT WILL MOVE OUT AWAY FROM THE STORMS AND GUST TO 50 MPH IN
SOME AREAS. THESE STORMS ARE LIKELY TO WEAKEN... BUT WILL MOVE INTO
THE NORTHERN LATIMER COUNTY AND NORTHEAST PITTSBURG COUNTY THROUGH
545 PM.
LAT...LON 3506 9535 3507 9516 3496 9512 3497 9546
3519 9544 3519 9528
TIME...MOT...LOC 2212Z 357DEG 4KT 3510 9527Special weather statement, Aug 7, 5:33 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT TUE AUG 7 2012
ARZ010-011-019-020-072300-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
533 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN
WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN FRANKLIN
AT 533 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BIDVILLE...MOVING SOUTHWEST AT 10 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3557 9398 3567 9423 3586 9403 3582 9392
TIME...MOT...LOC 2233Z 026DEG 11KT 3580 9399Special weather statement, Aug 7, 5:49 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT TUE AUG 7 2012
OKZ066-072315-
OKMULGEE OK-
549 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 549 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
OKMULGEE...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKMULGEE...SCHULTER AND MORRIS.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3544 9601 3557 9605 3558 9611 3568 9596
3563 9584
TIME...MOT...LOC 2249Z 031DEG 10KT 3562 9593Special weather statement, Aug 7, 5:53 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT TUE AUG 7 2012
ARZ010-072330-
WASHINGTON AR-
553 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON
AT 553 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BRENTWOOD...
MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...WINSLOW...WEST FORK...BLACKBURN...BRENTWOOD...
WOOLSEY...WYOLA AND DEVILS DEN STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3576 9412 3576 9413 3576 9429 3594 9421
3587 9403
TIME...MOT...LOC 2253Z 015DEG 9KT 3586 9413Special weather statement, Aug 7, 6:13 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT TUE AUG 7 2012
OKZ066-072330-
OKMULGEE OK-
613 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL OKMULGEE
AT 613 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF SCHULTER...MOVING SOUTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SCHULTER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3544 9601 3557 9605 3558 9611 3560 9598
3557 9589
TIME...MOT...LOC 2313Z 041DEG 6KT 3556 9598The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 1:19 PM CDT | Special Weather Statement | TSA | Pushmataha | 26 min |
| Aug 7, 1:23 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 67 min |
| Aug 7, 2:06 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 41 min |
| Aug 7, 2:09 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 66 min |
| Aug 7, 2:37 PM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| Aug 7, 2:45 PM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Aug 7, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 60 min |
| Aug 7, 3:30 PM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Aug 7, 3:36 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 54 min |
| Aug 7, 4:22 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| Aug 7, 4:35 PM CDT | Special Weather Statement | TSA | McIntosh | 25 min |
| Aug 7, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 55 min |
| Aug 7, 5:15 PM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Aug 7, 5:26 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Pittsburg | 34 min |
| Aug 7, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 59 min |
| Aug 7, 5:49 PM CDT | Special Weather Statement | TSA | Okmulgee | 26 min |
| Aug 7, 6:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Aug 7, 6:34 PM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| Aug 7, 6:44 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 31 min |
| Aug 7, 6:59 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.